www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/19023

Title: CYCLICITY OF THE ORIGIN IN SLOW-FAST CODIMENSION 3 SADDLE AND ELLIPTIC BIFURCATIONS
Authors: HUZAK, Renato
Issue Date: 2016
Citation: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 36 (1), p. 171-215
Abstract: This paper is the continuation of our previous papers [16] and [17] where we studied small-amplitude limit cycles in slow-fast codimension 3 saddle and elliptic bifurcations. We find optimal upper bounds for the number of small-amplitude limit cycles in these slow-fast codimension 3 bifurcations. We use techniques from geometric singular perturbation theory.
Notes: Huzak, R (reprint author), Hasselt Univ, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.renato.huzak@uhasselt.be
URI: http://hdl.handle.net/1942/19023
DOI: 10.3934/dcds.2016.36.171
ISI #: 000360924100007
ISSN: 1078-0947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version1.83 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.